Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal Side Effects -- Irritability/Hyperact

Posted by whiplash on June 10, 2010, at 16:41:59

In reply to Re: Lamictal Side Effects -- Irritability/Hyperact Conundrum, posted by floatingbridge on June 10, 2010, at 0:43:14

I think I may have lost some hair at the crown and towards the top center. No loss on my body, that I am aware of.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[950601]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:whiplash thread:949817
URL: http://www.dr-bob.org/babble/20100604/msgs/950601.html